# SDR AALA20121114016

- Difficulty date: November 14, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N955U
- Make and model: Doug DC-9-82
- Aircraft serial: 49427
- Aircraft time: 69,648 hours, 37,180 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FUSELAGE HAS CRACK AND LOOSE FASTENERS IN SKIN, AFT OF LEFT AFT CORNER OF NOSE LANDING GEAR CUTOUT.  INSTALLED DOUBLER REPAIR PER SRM 53-01-00 FIGURE 2 AND AARD 53-30-01-2.
